MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Catalog Number 53614G
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Pt stated with every order there is 2 or 3 catheters that are bent up and unusable.Patient email address: (b)(6).Per additional information received via email on30jun2025, sorry to take so long to respond but it's difficult to list exact dates and batches of problem catheters.I did not record the exact number and times i had a problem but the problems were mainly with a batches from several months ago.Currently the issues have not been a problem.I have been using the current cath type since 2019 and have been satisfied with the quality up to the malformed ones which manly occurred in late 2024 and early 2025.I use an average of 5 per day and found several boxes having up to 3 malformed cath.I will record any future defects and also record the batch id's if they happen again.
 
Event or Problem Description
It was reported that the patient stated with every order there is 2 or 3 catheters that are bent up and unusable.Per additional information received via email on 30jun2025, sorry to take so long to respond but it's difficult to list exact dates and batches of problem catheters.I did not record the exact number and times i had a problem, but the problems were mainly with a batch from several months ago.Currently the issues have not been a problem.I have been using the current cath type since 2019 and have been satisfied with the quality up to the malformed ones which manly occurred in late 2024 and early 2025.I use an average of 5 per day and found several boxes having up to 3 malformed cath.I will record any future defects and also record the batch id's if they happen again.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: instructions for use: review the self-catheterization procedure with a healthcare professional.1.Wash your hands thoroughly with soap and water.2.Release the sterile water from the foil packet.3.Tip the catheter pouch end-to-end three to six times so the water moves back and forth to thoroughly wet the catheter surface.4.Peel open the pack at the funnel end just enough to expose the insertion sleeve.Dont remove the catheter yet.Use the adhesive tab at the funnel end of the pack to stick the pack to a nearby vertical surface while preparing to catheterize.5.Wash the area around the meatus before catheterizing.6.Wash your hands again.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.7.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide the insertion sleeve down the shaft, stopping at about 6¿ from the tip.Release the funnel.8.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.9.Try to keep the catheter steady until urine stops flowing.When urine stops flowing, slowly withdraw the catheter, stopping if flow starts again, until the last few drops have drained.10.Finish by disposing of the catheter and its packaging.Wash your hands with soap and water.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22383971
Report Number1018233-2025-05422
Device Sequence Number8761213
Product Code KOD
UDI-Device Identifier00801741069772
UDI-Public(01)00801741069772
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number53614G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale